# SDR 96ZZZX1740

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouge
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD CARGO DOOR EXT STA 604 AT BOTTOM - SMALL GOUGE.  CUT OUT DAMAGE AREA PER SRM 53-30-3, FIGURE 13.  FABRICATED DOUBLER AND INSTALLED REPAIR PER SRM 53-30-3, FIGURE 13.  SIZE 4.25 INCH DIA .063 INCH 7075-T6.  TAT:  45,788.3 HRS.  TAC:  29,959.
